Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Existence of fixed points of nonexpansive mappings in certain Banach lattices


Author: Paolo M. Soardi
Journal: Proc. Amer. Math. Soc. 73 (1979), 25-29
MSC: Primary 47H10; Secondary 46B30
DOI: https://doi.org/10.1090/S0002-9939-1979-0512051-6
MathSciNet review: 512051
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A fixed point theorem for nonexpansive mappings in dual Banach spaces is proved. Applications in certain Banach lattices are given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47H10, 46B30

Retrieve articles in all journals with MSC: 47H10, 46B30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1979-0512051-6
Keywords: Fixed points, nonexpansive mappings, dual Banach spaces, AM-spaces, uniform relative normal structure
Article copyright: © Copyright 1979 American Mathematical Society